# SDR CALA2023103103244

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N37560
- Make and model: Boeing 737-9
- Aircraft serial: 67184
- Aircraft time: 1,390 hours, 454 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 632160643
- Part serial: 1481
- Condition: Faulty
- Location: Eng#2
- Part time: 867 hours, 293 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE-2 PRSOV IS NOT IN COMMANDED POSITION DETECTED BY: INTEGRATED AIR SYSTEMS CONTROLLER (IASC)-RIGHT. R BLEED TRIPPED OFF INFLIGHT WIL NOT RESET. CREW REPORTED TO TOMC REPLACED ENGINE #2 PRSOV IN REF TO 737 MAX AMM 36-11-04. PARTS USED: 42-3611-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1532208 SN OFF 1481 REPLACED #2 ACAU IN REF TO 737 MAX AMM 21-51-02. PARTS USED: 42-2151-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1968420 SN OFF 8374 VALVE, SHUTOFF, OFF 42-3611-9-0002 1481 ON 0000 VALVE, SHUTOFF, OFF 42-3611-9-0002 1481 ON 42-3611-9-0002 0831 UNIT, ASSY, AIR OFF 42-2151-9-0003 8374 ON 0000 UNIT, ASSY, AIR OFF 42-2151-9-0003 8374 ON 42-2151-9-0003 9817 COMPLETED OPS CK OF PRSOV AND ACAU-R AND RAN ENGINE. BEGAN WITH FIM 36-11 TASK 805, OPS CKS AND LEAK CK GOOD REF AMM 36-00-00, 71-00-00 AND 36-11-04. AC IS CLEARED FOR SERVICE.
